American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35\-xx) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ahmed Loulit. Weighted estimates for $L_1$-vector fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hsini Mounir and Sayeb Wahid. Liouville type theorems for nonlinear elliptic equations on the whole space $\mathbb{R}^N$. Proc. Amer. Math. Soc. 140 (2012) 2731-2738.
Abstract, references, and article information   
View Article: PDF

[3] Elaine Cozzi and Robert L. Pego. On optimal estimates for the Laplace-Leray commutator in planar domains with corners. Proc. Amer. Math. Soc. 139 (2011) 1691-1706. MR 2763758.
Abstract, references, and article information   
View Article: PDF

[4] Cristian E. Gutiérrez and Federico Tournier. An Aleksandrov type estimate for ${\alpha }$-convex functions. Proc. Amer. Math. Soc. 138 (2010) 2001-2014. MR 2596036.
Abstract, references, and article information   
View Article: PDF

[5] Luis Vega and Nicola Visciglia. On the local smoothing for the Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 119-128. MR 2280200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hans Lindblad. A remark on global existence for small initial data of the minimal surface equation in Minkowskian space time. Proc. Amer. Math. Soc. 132 (2004) 1095-1102. MR 2045426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1